# SDR DHL2002804011

- Difficulty date: October 24, 2002
- Submitted: October 28, 2002
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

NR 1 FIRE HANDLE AND BELL ILLUMINATED AND SOUNDED APPROXIMATELY 3 MINUTES.  AFTER  ENGINE SHUTDOWN COMPLIED WITH ENGINE FIRE CHECKLIST. NO INDICATION OF FIRE.  BOTTLE NOT FIRED. ENGINE VISUALLY INSPECTED BY MAINTENANCE DURING OCCURRENCE.   FOUND PYLON FIRE DETECTOR "B" LOOP AT FAULT.  ITEM TRANSFERS TO DMI 10753 PER MEL 26-2-3 CAT. "C".   ENGINE VISUALLY INSPECTED BY MAINTENANCE DURING OCCURRENCE.  CLEANED AND INSPECTED ALL NR 1 ENGINE FIRE LOOPS. SYSTEM CHECKED GOOD IAW M/M 26-10-1. THIS CLEARS DMI 10753. PLACARD REMOVED.
